| Model Number |
APOLLO RF® I90, ASPIRATING ABLATOR 90° |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff surgery a part of the tip started to come off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9831 apollorf i90, aspirating ablator batch number: 15353401 was received for investigation.Visual evaluation of the returned device noted the tip was damaged and showed signs of use.It was noted that the electrode was worn and starting to bend.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to prolonged activation or high ablation settings.Refer to investigation photos.